Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications of Jianfeng Lu    :chronological  alphabetical  combined  bibtex listing:

Papers Published

  1. Yu, TQ; Lu, J; Abrams, CF; Vanden-Eijnden, E, Multiscale implementation of infinite-swap replica exchange molecular dynamics., Proceedings of the National Academy of Sciences of USA, vol. 113 no. 42 (October, 2016), pp. 11744-11749  [abs]
  2. Lu, J; Zhou, Z, Improved sampling and validation of frozen Gaussian approximation with surface hopping algorithm for nonadiabatic dynamics., Journal of Chemical Physics, vol. 145 no. 12 (September, 2016), pp. 124109 [doi]  [abs]
  3. Li, X; Lu, J, Traction boundary conditions for molecular static simulations, Computer Methods in Applied Mechanics and Engineering, vol. 308 (August, 2016), pp. 310-329 [doi]
  4. Lin, L; Lu, J, Decay estimates of discretized Green’s functions for Schrödinger type operators, Science China Mathematics, vol. 59 no. 8 (August, 2016), pp. 1561-1578 [doi]
  5. Lai, R; Lu, J, Localized density matrix minimization and linear-scaling algorithms, Journal of Computational Physics, vol. 315 (June, 2016), pp. 194-210 [doi]
  6. Lu, J; Ying, L, Sparsifying preconditioner for soliton calculations, Journal of Computational Physics, vol. 315 (June, 2016), pp. 458-466 [doi]
  7. Lu, J; Wirth, B; Yang, H, Combining 2D synchrosqueezed wave packet transform with optimization for crystal image analysis, Journal of the Mechanics and Physics of Solids, vol. 89 (2016), pp. 194-210, ISSN 0022-5096 [arXiv:1501.06254], [repository], [doi]  [abs]
  8. Chen, J; Lu, J, Analysis of the divide-and-conquer method for electronic structure calculations, Mathematics of Computation, vol. 85 no. 302 (January, 2016), pp. 2919-2938 [doi]
  9. Delgadillo, R; Lu, J; Yang, X, Gauge-Invariant Frozen Gaussian Approximation Method for the Schrödinger Equation with Periodic Potentials, SIAM Journal on Scientific Computing, vol. 38 no. 4 (January, 2016), pp. A2440-A2463 [doi]
  10. Lu, J; Moroz, V; Muratov, CB, Orbital-Free Density Functional Theory of Out-of-Plane Charge Screening in Graphene, Journal of Nonlinear Science, vol. 25 no. 6 (2015), pp. 1391-1430, ISSN 0938-8974 [arXiv:1405.4949], [doi]
  11. Li, C; Lu, J; Yang, W, Gentlest ascent dynamics for calculating first excited state and exploring energy landscape of Kohn-Sham density functionals., Journal of Chemical Physics, vol. 143 no. 22 (December, 2015), pp. 224110, ISSN 0021-9606 [doi]  [abs]
  12. Yang, H; Lu, J; Brown, WP; Daubechies, I; Ying, L, Quantitative Canvas Weave Analysis Using 2-D Synchrosqueezed Transforms: Application of time-frequency analysis to art investigation, IEEE Signal Processing Magazine, vol. 32 no. 4 (2015), pp. 55-63, ISSN 1053-5888 [repository], [doi]
  13. Li, Q; Lu, J; Sun, W, Diffusion approximations and domain decomposition method of linear transport equations: Asymptotics and numerics, Journal of Computational Physics, vol. 292 (2015), pp. 141-167, ISSN 0021-9991 [arXiv:1409.0476], [doi]  [abs]
  14. Lu, J; Mendl, CB, Numerical scheme for a spatially inhomogeneous matrix-valued quantum Boltzmann equation, Journal of Computational Physics, vol. 291 (2015), pp. 303-316, ISSN 0021-9991 [arXiv:1408.1782], [doi]
  15. Lu, J; Liu, JG; Margetis, D, Emergence of step flow from an atomistic scheme of epitaxial growth in 1+1 dimensions, Physical Review E - Statistical, Nonlinear, and Soft Matter Physics, vol. 91 no. 3 (2015), pp. 032403, ISSN 1539-3755 [arXiv:1409.0046], [doi]  [abs]
  16. Lu, J; Nolen, J, Reactive trajectories and the transition path process, Probability Theory and Related Fields, vol. 161 no. 1-2 (February, 2015), pp. 195-244, ISSN 0178-8051 ([erratum].) [arXiv:1303.1744], [doi]
  17. Liu, J; Lu, J; Zhou, X, Efficient Rare Event Simulation for Failure Problems in Random Media, SIAM Journal on Scientific Computing, vol. 37 no. 2 (2015), pp. A609-A624, ISSN 1064-8275 [arXiv:1404.4729], [doi]
  18. Yang, H; Lu, J; Ying, L, Crystal Image Analysis Using 2D Synchrosqueezed Transforms, Multiscale Modeling & Simulation, vol. 13 no. 4 (2015), pp. 1542-1572, ISSN 1540-3459 [arXiv:1402.1262], [repository], [doi]
  19. Lu, J; Ying, L, Compression of the electron repulsion integral tensor in tensor hypercontraction format with cubic scaling cost, Journal of Computational Physics, vol. 302 (2015), pp. 329-335, ISSN 0021-9991 [arXiv:1410.7757], [doi]  [abs]
  20. Lai, R; Lu, J; Osher, S, Density matrix minimization with ${\ell}_1$ regularization, Communications in Mathematical Sciences, vol. 13 no. 8 (2015), pp. 2097-2117, ISSN 1539-6746 [arXiv:1403.1525], [doi]
  21. Lu, J; Marzuola, JL, Strang splitting methods for a quasilinear Schrödinger equation: convergence, instability, and dynamics, Communications in Mathematical Sciences, vol. 13 no. 5 (2015), pp. 1051-1074, ISSN 1539-6746 [arXiv:1305.7205], [doi]
  22. Lu, J; Otto, F, Nonexistence of a Minimizer for Thomas-Fermi-Dirac-von Weizsäcker Model, Communications on Pure & Applied Mathematics, vol. 67 no. 10 (2014), pp. 1605-1617, ISSN 0010-3640 [doi]
  23. Yang, Y; Peng, D; Lu, J; Yang, W, Excitation energies from particle-particle random phase approximation: Davidson algorithm and benchmark studies, Journal of Chemical Physics, vol. 141 no. 12 (2014), pp. 124104-124104, ISSN 0021-9606 [doi]  [abs]
  24. Lu, J; Vanden-Eijnden, E, Exact dynamical coarse-graining without time-scale separation, Journal of Chemical Physics, vol. 141 no. 4 (July, 2014), pp. 044109-044109, ISSN 0021-9606 [arXiv:1404.4225], [doi]
  25. E, W; Lu, J, Mathematical theory of solids: From quantum mechanics to continuum models, Discrete and Continuous Dynamical Systems, vol. 34 no. 12 (June, 2014), pp. 5085-5097, ISSN 1078-0947 [doi]
  26. Kohn, RV; Lu, J; Schweizer, B; Weinstein, MI, A Variational Perspective on Cloaking by Anomalous Localized Resonance, Communications in Mathematical Physics, vol. 328 no. 1 (2014), pp. 1-27, ISSN 0010-3616 [doi]
  27. Lin, L; Lu, J; Shao, S, Analysis of Time Reversible Born-Oppenheimer Molecular Dynamics, edited by G. Ciccotti, M. Ferrario and Ch. Schuette, Entropy (Basel, Switzerland), vol. 16 no. 1 (2014), pp. 110-137 (Special issue on Molecular Dynamics Simulation.) [doi]
  28. Lu, J; Ming, P, Stability Of A Force-Based Hybrid Method With Planar Sharp Interface, SIAM Journal on Numerical Analysis, vol. 52 no. 4 (2014), pp. 2005-2026, ISSN 0036-1429 [doi]
  29. Lu, J; Otto, F, Nonexistence of a minimizer for Thomas-Fermi-Dirac-von Weizsäcker model, Communications on Pure & Applied Mathematics, vol. 67 no. 10 (2014), pp. 1605-1617 [doi]
  30. Lu, J; Vanden-Eijnden, E, Infinite swapping replica exchange molecular dynamics leads to a simple simulation patch using mixture potentials., Journal of Chemical Physics, vol. 138 no. 8 (2013), pp. 084105 [23464138], [doi]  [abs]
  31. Lu, J; Ming, P, Convergence of a Force-Based Hybrid Method in Three Dimensions, Communications on Pure & Applied Mathematics, vol. 66 no. 1 (2013), pp. 83-108, ISSN 0010-3640 [doi]
  32. E, W; Lu, JF; Yang, X, Asymptotic analysis of quantum dynamics in crystals: The Bloch-Wigner transform, Bloch dynamics and Berry phase, Acta Mathematicae Applicatae Sinica, English Series, vol. 29 no. 3 (2013), pp. 465-476, ISSN 0168-9673 [doi]  [abs]
  33. E, W; Lu, J; Yao, Y, The landscape of complex networks: Critical nodes and a hierarchical decomposition, Methods and Applications of Analysis, vol. 20 no. 4 (2013), pp. 383-404, ISSN 1073-2772 (Special issue dedicated to Stan Osher's 70th birthday.) [doi]
  34. Lin, L; Lu, J; Ying, L; E, W, Optimized local basis set for Kohn–Sham density functional theory, Journal of Computational Physics, vol. 231 no. 13 (May, 2012), pp. 4515-4529, ISSN 0021-9991 [doi]
  35. Lin, L; Lu, J; Ying, L; E, W, Adaptive local basis set for Kohn–Sham density functional theory in a discontinuous Galerkin framework I: Total energy calculation, Journal of Computational Physics, vol. 231 no. 4 (February, 2012), pp. 2140-2154, ISSN 0021-9991 [doi]
  36. E, W; Lu, J, The Kohn-Sham equation for deformed crystals, Memoirs of the American Mathematical Society, vol. 221 no. 1040 (2013), pp. 1-1, ISSN 0065-9266 [doi]
  37. Lu, J; Yang, X, Convergence of frozen Gaussian approximation for high-frequency wave propagation, Communications on Pure & Applied Mathematics, vol. 65 no. 6 (2012), pp. 759-789, ISSN 0010-3640 [doi]  [abs]
  38. Lu, J; Yang, X, Frozen gaussian approximation for general linear strictly hyperbolic systems: Formulation and eulerian methods, Multiscale Modeling & Simulation, vol. 10 no. 2 (2012), pp. 451-472, ISSN 1540-3459 [doi]  [abs]
  39. E, W; Lu, J, Stability and the continuum limit of the spin-polarized Thomas-Fermi-Dirac-von Weizsäcker model, Journal of Mathematical Physics, vol. 53 no. 11 (2012), pp. 115615-115615, ISSN 0022-2488 [doi]
  40. Daubechies, I; Lu, J; Wu, H-T, Synchrosqueezed wavelet transforms: An empirical mode decomposition-like tool, Applied and Computational Harmonic Analysis, vol. 30 no. 2 (2011), pp. 243-261, ISSN 1063-5203 [doi]  [abs]
  41. Lin, L; Yang, C; Meza, JC; Lu, J; Ying, L; E, W, SelInv---An Algorithm for Selected Inversion of a Sparse Symmetric Matrix, ACM Transactions on Mathematical Software, vol. 37 no. 4 (2011), pp. 1-19, ISSN 0098-3500 [doi]
  42. E, W; Lu, J, The Electronic Structure of Smoothly Deformed Crystals: Wannier Functions and the Cauchy–Born Rule, Archive for Rational Mechanics and Analysis, vol. 199 no. 2 (2011), pp. 407-433, ISSN 0003-9527 [doi]
  43. Lin, L; Yang, C; Lu, J; Ying, L; E, W, A Fast Parallel Algorithm for Selected Inversion of Structured Sparse Matrices with Application to 2D Electronic Structure Calculations, SIAM Journal on Scientific Computing, vol. 33 no. 3 (2011), pp. 1329-1351, ISSN 1064-8275 [doi]
  44. E, W; Lu, J; Yang, X, Effective Maxwell equations from time-dependent density functional theory, Acta Math. Sin., vol. 32 (2011), pp. 339-339
  45. Lin, L; Lu, J; Ying, L, Fast construction of hierarchical matrix representation from matrix-vector multiplication, Journal of Computational Physics, vol. 230 no. 10 (2011), pp. 4071-4087, ISSN 0021-9991 [doi]  [abs]
  46. Lu, J; Yang, X, Frozen Gaussian approximation for high frequency wave propagation, Communications in Mathematical Sciences, vol. 9 no. 3 (2011), pp. 663-683, ISSN 1539-6746 [doi]  [abs]
  47. Schütte, C; Noé, F; Lu, J; Sarich, M; Vanden-Eijnden, E, Markov state models based on milestoning, Journal of Chemical Physics, vol. 134 no. 20 (2011), pp. 204105-204105, ISSN 0021-9606 [doi]
  48. E, W; Lu, J, Multiscale modeling, Scholarpedia, vol. 6 (2011), pp. 11527 [Multiscale_modeling]
  49. E, W; Lu, J, Electronic structure of smoothly deformed crystals: Cauchy-born rule for the nonlinear tight-binding model, Communications on Pure & Applied Mathematics, vol. 63 no. 11 (2010), pp. 1432-1468, ISSN 0010-3640 [doi]
  50. E, W; Li, T; Lu, J, Localized bases of eigensubspaces and operator compression, Proceedings of the National Academy of Sciences of USA, vol. 107 no. 4 (2010), pp. 1273-1278, ISSN 0027-8424 [doi]
  51. García-Cervera, CJ; Lu, J; Xuan, Y; E, W, Linear-scaling subspace-iteration algorithm with optimally localized nonorthogonal wave functions for Kohn-Sham density functional theory, Physical Review B - Condensed Matter and Materials Physics, vol. 79 no. 11 (2009), pp. 115110, ISSN 1098-0121 [doi]
  52. Lin, L; Lu, J; Car, R; E, W, Multipole representation of the Fermi operator with application to the electronic structure analysis of metallic systems, Physical Review B - Condensed Matter and Materials Physics, vol. 79 no. 11 (2009), pp. 115133, ISSN 1098-0121 [doi]
  53. Lin, L; Lu, J; Ying, L; Car, R; E, W, Fast algorithm for extracting the diagonal of the inverse matrix with application to the electronic structure analysis of metallic systems, Commun. Math. Sci., vol. 7 (2009), pp. 755-777
  54. Lin, L; Lu, J; Ying, L; E, W, Pole-based approximation of the Fermi-Dirac function, Chin. Ann. Math. Ser. B, vol. 30 (2009), pp. 729-742
  55. Garcia-Cervera, CJ; Ren, W; Lu, J; E, W, Sequential multiscale modelling using sparse representation, Commun. Comput. Phys., vol. 4 (2008), pp. 1025-1033
  56. E, W; Lu, J, The Elastic Continuum Limit of the Tight Binding Model*, Chinese Annals of Mathematics - Series B, vol. 28 no. 6 (2007), pp. 665-676, ISSN 0252-9599 [doi]
  57. E, W; García-Cervera, CJ; Lu, J, A sub-linear scaling algorithm for computing the electronic structure of materials, Communications in Mathematical Sciences, vol. 5 no. 4 (2007), pp. 999-1026, ISSN 1539-6746 [doi]
  58. E, W; Lu, J, Seamless multiscale modeling via dynamics on fiber bundles, Communications in Mathematical Sciences, vol. 5 no. 3 (2007), pp. 649-663, ISSN 1539-6746 [doi]
  59. E, W; Lu, J, The continuum limit and QM-continuum approximation of quantum mechanical models of solids, Communications in Mathematical Sciences, vol. 5 no. 3 (2007), pp. 679-696, ISSN 1539-6746 [doi]
  60. E, W; Lu, J; Yang, JZ, Uniform accuracy of the quasicontinuum method, Physical Review B - Condensed Matter and Materials Physics, vol. 74 no. 21 (2006), pp. 214115, ISSN 1098-0121 [doi]

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320